# SDR FDEA201911112918

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 87,262 hours, 20,179 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 90070205
- Condition: Inoperative
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  590     22-10  7628     10NOV19  MEM  FACT  U  LOGPAGES:3169806  2100 HOURS INTO FLT @ FL390 LEVEL 2 FCC 2B DATA  FAULT.  LEVEL 1 SEL YAW UPR B OFF, LEVEL 1 SEL LSAS  LOB OFF.  COMPLIED WITH QRH.   PERFORMED RTS ON FCC #2.  ALL TESTS PASSED.  REF.  FIM 22-00-00-2.  PER MOCC REQUEST.  FCC #2 R&R'D FOR SDR  REASON CODE : FAILED OPS CK. & ORIGINAL UNIT  REINSTALLED  OFF  MPN: 4059001-908          CPN: 2211063  POS: 2     SRL: 90070205                  TAG NBR:  F77857  BFS FCC FOR R&R OF #2 FCC.  FAILED FCC 2A AND 2B  DATA FAULT.  REF AMM 22-01-03-4.  PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 4059001-908                         POS: 2  SRL: 93010534                  TAG NBR: 9580G6  ON  MPN: 4059001-908          CPN: 2211063  SRL: 91070355                  TAG NBR: 5D3942  R&R'D FCC #2 REF AMM 22-01-03-4.  FAILED FLAP  SYSTEM PORTION OF RTS.   FAILED OPS CK. & REPLACED WITH  SERVICABLE UNIT  OFF  MPN: 4059001-908  POS: 2     SRL: 91070355                  TAG NBR:  3G2204      ON  MPN: 4059001-908          CPN: 2211063  SRL: 92120505                  TAG NBR:  08G528  BFS FCC FOR R&R OF #2 FCC THAT SHOWED SLAT PROX  UNIT FAULT.  REF AMM 22-01-03-4. FOR T/S SWAPPED  FCC 2 WITH FCC 1 AND SLAT PROX UNIT FAULT FOLLOWED.  SWAPPED BACK TO ORIGINAL POSITIONS. R&R'D FCC 2  WITH CANNED FCC 2 FROM A/C 625.  PERFORMED AFS RTS  ON FCC 1 & 2 AND ALL TESTS PASSED.  REF AMM  22-01-03-4.
